# SDR WX0A2025062332472

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 53,996 hours, 33,959 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT ON DESCENT THE DIRTY SOCKS SMELL IN THE AFT GALLEY/CABIN STARTED AT 18000 FOR 10 MIN  AND DISSIPATED BEFORE LANDING / (RESOLVED ON W/O: 524910 TASKCARD: NR-00001 ) COMPLETED TASK CARD 21-000-002. NO SMELL DETECTED. FOUND OIL COOLER FAN TRANSFER TUBE LEAKING OIL. FOUND LUBE MODULE GASKET LEAKING. INSTALLED NEW LUBE MODULE GASKET IAW AMM 49-91-45-400-003-A. LEAK CHECK GOOD.
